# SDR USAA2013120900023

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N564UW
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 3,297 hours, 1,422 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 55960
- Condition: Faulty
- Location: Lavatory
- Part time: 3,296 hours, 1,421 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY LT SMOKE DETECTOR FAULT.  REPLACED LAVATORY LT SMOKE DETECTOR IAW A321 AMM 26-17-15-0401-00.
